Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

Aseptic Necrosis

From: dennish@ctrec.com
Date: 03 Feb 2000
Time: 14:14:11
Remote Name: 207.91.188.194

Comments

After almost six month of thigh and back pain, I was diagnosed with aseptic necrosis. After getting a second and third opinion I have schedule my first hip replacement surgery for March 21, 2000. I was taking prednisone for another condition for three months last year. Doctors suspect the drug for triggering this problem. I have been suffering for so long because the first orthopedist did not see any problems with a regular x-ray (a radiologist friend says he would have seen the problem); a chiropractor's x-ray's did not show a problem; finally my second MRI showed the disease. Has anyone else had a similar situation after using prednisone?

Last changed: February 03, 2000